# SDR FDEA202504160601

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N176FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63107
- Aircraft time: 9,164 hours, 4,493 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587614
- Condition: Cracked
- Location: Zone 200
- Part time: 9,164 hours, 4,493 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FLOOR PANEL 252HFF. MDC FLOOR PANEL 252HFF MDC WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4-B SHEET 2 REV 90   AUG 15/2024
